# SDR AALA202206287601

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 38,525 hours, 15,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF AND LEVEL OFF ECAM MESSAGE FOR FUEL ACT TRANSFER FAULT. AIRCRAFT DIVERTED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. MAINTENANCE REPLACED RELAY BOX 802VU PER AMM 25-71-11. A SATISFACTORY OPERATIONAL CHECK OF THE AUTOMATIC ACT TRANSFER SYSTEM WAS ACCOMPLISHED PER AMM 28-28-00.
